MENTOR TEXAS MENTOR MEMORYSHAPE¿ MM+ 375CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3341255 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wrinkling (2613); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
This event is associated with the glow clinical trial.It was reported that a female patient who underwent augmentation surgery with mentor glow study gel devices on (b)(6) 2015.Adverse event # 1.(right side/left side, implant serial number: (b)(6) doi: (b)(6) 2015).During the 10 year follow-up visit the patient reported dissatisfaction with procedure outcome.At this time, mentor has received very limited information regarding this event, based on the information provided in edc (imedidata) the patient suffered breast rippling (wrinkling) required breast implants removal.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: wrinkling.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
This event is associated with the glow clinical trial.It was reported that a female patient who underwent augmentation surgery with mentor glow study gel devices on 12/09/2015.Additional information was received on 29-aug-2025.Summary of the information provided: adverse event #2.Breast implant illness (systemic).On (b)(6) 2024 the patient experienced breast implant illness.The principal investigator assessed this event as serious, severe in severity, probably related to the device and resolved with a secondary procedure on (b)(6) 2024.H6 health effect - clinical code e2402: generalized illnesses manufacturer¿s reference number: (b)(4).